# SDR SWAA2024030747701

- Difficulty date: February 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 727J-747 AROUND FASTENER HOLES. AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 727J-747 AROUND FASTENER HOLES.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 ( 0.035' REMAINING THICKNESS). SIDE PLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT AND REMOVED RH SIDE PLATE SECTION FROM STA. 727H+10 TO STA. 767 IAW SRM 53-00-53-2R-5.;[03] FABRICATE NEW RH SIDE PLATE SECTION FROM STA. 727H+10 TO STA. 767 AND REPAIR SPLICE IAW SRM 53-00-53-2R-5.;[04] RII INSPECTED C/A 2. AND C/A 3.;[05] ALODINE AND PRIME NEW RH SIDE PLATE AND REPAIR SPLICE IAW SRM 53-00-53-2R-5.;[06] INSTALLED BONDED NUTPLATES RH SIDE PLATE STA 727 H+10 TO 767 PER SRM 51-40-10-2R-0 AT 12:30 PM; FEB 13.;[07] INSPECTED WORK PERFORMED ON C/A #6 FOR INITIAL INSTALL OF NUTPLATES.;[08] OK TO INSTALL REPAIR PARTS.;[09] INSTALLED RH SIDE PLATE REPAIR PARTS FROM STA. 727H+10 TO STA. 767 PER SRM 53-00-53-2R-5.;[10] RII: INSPECTED WORK PERFORMED ON C/A #9;[11] REPAIRED RH SIDE PLATE STA 727H+10' TO 767 PER SRM 53-00-53-2R-5.;[12] VERIFIED REPAIRED RH SIDE PLATE STA 727H+10' TO 767 PER SRM 53-00-53-2R-5.
